# SDR DLM88041156

- Difficulty date: December 31, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 48,391 hours, 39,156 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LOUD NOISE AND VIBRATION IN COCKPIT.  REPLACED RIGHT NOSE GEAR DOOR LINK.
